The following explains what you need to be aware of while taking these two medications:
lorazepam ↔ escitalopram
Applies to: lorazepam, Lexapro (escitalopram)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
So you may experience increased drowsiness. As long as you take exactly as prescribed you will be fine.
Good luck with the meds,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 11 Oct 2013 • 1 answer
Posted 1 Mar 2014 • 4 answers
Posted 30 Dec 2015 • 3 answers
Lexapro - If you're taking 7.5 and go down to 5 mg will side effects,dizzziness and light headedness
Posted 28 Feb 2017 • 1 answer